# SDR DLM90010373

- Difficulty date: March 6, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 16,305 hours, 8,811 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overheated
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, A, J
- Precautionary procedure: O

## Discrepancy

AFTER LDG LT OUTBD BRAKE TEMP 575 LT INBD 500 DEGREES. LINEMAN REPORTED A FLAME FROM LEFT INBOARD BRAKE THAT WENT OUT AFTER A FEW SECONDS - REPLACED BRAKE
